Hypertension

Hypertension or high blood pressure is a health condition where the force exerted by the blood on the artery wall is high. Persistent high blood pressure is a significant risk factor for stroke, heart failure, chronic kidney disease, cardiovascular diseases, etc.

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

Can hypertension and stress be due to serotonin syndrome?

Query: Hi doctor,My brother is 39 years old and has hypertension. His BP 145/98 normally. But sometimes his BP shoots up to 164/110. Yesterday his BP was 168/110. He was having no symptoms like palpitations or headache, though feeling a bit uneasy. He took Amlodipine 10 mg. After taking some rest, his BP w...  Read Full »


Dr. Muhammad Zohaib Siddiq

Cardiologist, General Practitioner

Answer: Hi, Welcome to icliniq.com. Thanks for the query. Blood pressure is a dynamic entity; it is not static. It keeps changing throughout the 24 hours and vary during different activities and moods. The same is with heart rate. Fear, anger, fight, exertion, pain in the body, depression, and anxiety aff...  Read Full »

What causes hypertension at young age?

Query: I am 26 years old. I was diagnosed with hypertension 3 years back i have consulted few allopathic doctors but nothing worked. Then i went for an ayurvedic treatment, the doctor told me that this may be because of my higher HB level (hb 17) so he gave me medicines to lower the HB and controll the BP ...  Read Full »


Dr. Penchala Prasad Kandikattu

General Medicine Physician, Internal Medicine Physician

Answer: Hello Dear please don't worry and don't take any un necessary medication without investigations. High blood pressure in young age may be due to many causes like hyperaldosteronism , renal artery stenosis, hypertrophic cardiomyopathy and still many causes. So please get it done serum electrolytes,...  Read Full »

Can my hypersensitivity to noise and motion be due to the drug Xanax?

Query: Hi doctor, I was attacked by COVID-19 seven months back. I got post-viral neuropathy from it, and it rocked my world. Anxiety was debilitating, and I keep on having a hypertensive crisis. I took 5 mg of Xanax thrice daily. Now I feel much better. I want off of Xanax, but I think I have a strange mi...  Read Full »


Dr. Ramchandra Lamba

Psychiatrist, Sexologist, Psychologist Counsellor

Answer: Hi, Welcome to icliniq.com. Yes, you are doing it right. Just taper the Xanax (Alprazolam) slowly, like a 10 to 20 % reduction in doses over a week or so. Sometimes it becomes difficult to divide this dose; in such a case, you are taking three tablets of 0.25 mg, then reduce them to 2.5 tablets fo...  Read Full »

Can a penis pump be used for erectile dysfunction?

Query: Hi doctor, I am 67 years old with Erectile dysfunction. I have this for some time but would like to know if it would be safe to use a penis pump for ED. It started in the late '40s. I am currently taking Levothyroxine.  Read Full »


Dr. Samer S J Altawil

Urologist

Answer: Hi, Welcome to icliniq.com. Erectile dysfunction at your age group is mostly caused by long-term illnesses like diabetes, hypertension, hypothyroidism, and secondary to medications like antidepressants or hypertension medications and, last but not least, by hormone imbalances. One more cause is se...  Read Full »

What are the side effects caused by BP medicine?

Query: Hi doctor, My father is an 84-year-old male. He takes Amlodipine 2.5 twice a day; whole day BP is average or little high except when he gets anxious, BP gets high and ranges from 170/90 to 200/100, to reduce BP I was Sorbitrate with which his anxiety also get reduced (this happens five to six days ...  Read Full »


Dr. Sagar Ramesh Makode

Cardiologist, General Medicine Physician, Internal Medicine Physician, Family Physician, General Practitioner

Answer: Hello, Welcome to icliniq.com. No, Lasilactone is not necessary now, and it should be avoided considering his history of getting unconscious with it. We should slightly increase the dose of his current medications. However, Amlodipine should be changed to Cilnidipine as the leg and feet swelling i...  Read Full »

What is the reason for pain in the shoulder and chest with a headache?

Query: Hi doctor, I am 27 years old. My BP is 157/110. I often suffer from pain in my nape down to my shoulders. Headache is like my daily ordeal. In the past few days, it is hard for me to go to sleep. I feel so tired during the day, and I am wide awake at night. I feel so tired the whole day but having ...  Read Full »


Dr. Sugreev Singh

Internal Medicine Physician, General Medicine Physician

Answer: Hi, Welcome to icliniq.com. Thank you for writing, and I understand your concern. As we can see, your blood pressure is high, the pain and headache are only due to it. So if we control your BP, then everything will be fine. Can you please tell me since when do you have these symptoms? Is thi...  Read Full »

How to manage a nocturnal erection?

Query: Hi doctor, I am a 56-year-old male, and I have diabetes and high blood pressure. I take Insulin, Metformin, Atorvastatin, Amlodipine. For the last four years, when I go to bed as soon as I fall asleep, I experience constant erections with dreams like I touch my penis. It was only happening during t...  Read Full »


Dr. Ankush Jairath

Urologist

Answer: Hi, Welcome to icliniq.com. I hope you are doing well. Coming back to your query, I would like to know, What is the dosage have you taken for Viagra and Cialis? Have you ever tried a combination of Viagra and Cialis also? What side effects you experience with the above drugs (and whether th...  Read Full »

Is it fine to take Losalex twice a day to control hypertension?

Query: Hi doctor, I know a patient who is having hypertension. The doctor has prescribed Losalife H in the morning and Losalex 50 in the night. Is this an excess dose or is it normal?  Read Full »


Dr. Sagar Ramesh Makode

Cardiologist, General Medicine Physician, Internal Medicine Physician, Family Physician, General Practitioner

Answer: Hi, Welcome to icliniq.com. It depends entirely on the extent of BP (blood pressure) elevation. Usually, most of the patients become well on once-daily dosing. But in some patients, we need twice daily dosing. So often, once daily is enough. But if the BP is not getting controlled or there is too ...  Read Full »

Suffering from Heart palpitations, Hypertension, Depression and Anxiety. Need advice

Query: Hi doctor, I am a 26 year old male. I am having hypertension, palpitation, depression and anxiety. ECG, 2D echo, renal Doppler, VMA culture, cortisol and lipid profile are normal. I need advice.  Read Full »


Dr. Rohit Jain

Cardiologist, Criticalcare Physician, Diabetologist, Endocrinologist, Family Physician, General Medicine Physician, Internal Medicine Physician, Pulmonologist, Sexologist

Answer: Hi, Welcome to icliniq.com. The tests you have mentioned are used to find a cause for significant hypertension. You have not mentioned anything about your BP levels and whether they are really significantly high. We have no details of your weight, your lifestyle and your family history. ...  Read Full »

How to treat positional vertigo with dizziness and vomiting?

Query: Hi doctor, I am 85 years old. I have dizziness, vomiting, and positional vertigo for the past 22 days, and I cannot undergo exercise. I tried with Vertin, and there are no results; later on, the doctor gave Stugiron. Also, have high blood pressure and currently under medication. Vertigo is mainly p...  Read Full »


Dr. B Vageesh Padiyar

ENT Otolaryngologist

Answer: Hi, Welcome to icliniq.com. With the symptoms you have, there is a possibility of a BPPV (benign paroxysmal positional vertigo). In this condition, there is the displacement of the calcium carbonate crystals present in the inner ear, causing hyperfiring signals to your brain and thereby having a f...  Read Full »

ask-doctor-img Ask a Doctor Online

* guaranteed answer within 4 hours
Chat with a Doctor

Chat with a Doctor

Starting @ just $29.99

Search for a Health Issue


 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.